Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 22, Issue 1, Pages 13-16
http://dx.doi.org/10.1155/S0161171299220133

Buchwalter-Schmets theorems and linear topologies

Departamento de Matemática Aplicada, Universidad Politécnica, de Valencia, Valencia E-46022, Spain

Received 28 January 1997

Copyright © 1999 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

In this paper, we obtain Buchwalter-Schmets theorems in the realm of Lefschetz linearly topologized spaces.